# SDR DALA2023062005012

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 18,094 hours, 8,300 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y765 LOCATED BTW FR 66 TO FR 70 AT AFT GALLEY AREA. REPLACED FLOOR BEAM -Y765 LOCATED BTW FR 66 TO FR 70 AT AFT GALLEY AREA (SSI 534147) AS PER SRM A321. 51-72-11 AND DRAWING 53472001 RELEASE DATE 07 DEC. (LP#2824265)
